# SDR SWIA972519

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 42 hours, 29 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT THROUGH 17,000, LEFT WINDSHIELD SHATTERED.  NO LOSS OF PRESSURIZATION AND NO OTHER STRUCTURAL DAMAGE NOTED.  REMOVED AND REPLACED LEFT WINDSHIELD IAW RII 56-401 AND MM 56-11-01.  OPS CHECKS GOOD.  P/N ON PPG-WP-139321-9, S/N ON  0103248940, P/N OFF 601R33033-13, S/N OFF 01008H7144.
